MAUDE Adverse Event Report: NEVRO CORP. SENZA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

NEVRO CORP. SENZA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number EXTS3500
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The neurosurgeon reported that the device impedances were checked and found to be persistently elevated along three contacts.

Brand Name
SENZA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
NEVRO CORP.
1800 bridge pkwy.
redwood city CA 94065
MDR Report Key25067476
Report Number25067476
Device Sequence Number16139193
Product Code LGW
UDI-Device Identifier00813426020770
UDI-Public(01)00813426020770
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
Report Date (Section F) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEXTS3500
Device Catalogue NumberEXTS3500
Device Lot Number9460745
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer05/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale
Patient Weight75 KG
Date Report Sent to FDA04/10/2026